Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Relative Strength of Two Absolute Summability Methods

Hüsey i̇n Bor
Proceedings of the American Mathematical Society
Vol. 113, No. 4 (Dec., 1991), pp. 1009-1012
DOI: 10.2307/2048776
Stable URL: http://www.jstor.org/stable/2048776
Page Count: 4

You can always find the topics here!

Topics: Mathematical theorems, Mathematical sequences
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Relative Strength of Two Absolute Summability Methods
Preview not available

Abstract

In this paper we prove a theorem concerning the relative strength of |R, pn|k and |R, qn|k summability methods, $k > 1$, that generalizes a result of Bosanquet [1].

Page Thumbnails

  • Thumbnail: Page 
1009
    1009
  • Thumbnail: Page 
1010
    1010
  • Thumbnail: Page 
1011
    1011
  • Thumbnail: Page 
1012
    1012